# SDR CALA2012060400395

- Difficulty date: June 3, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 46,651 hours, 15,485 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB INSPAR LOWER SKIN SHOWS ANOMALIES AT CHEM MILL EDGES AT STAB STATIONS 223 AND 229, 2 "FWD OF AFT EDGE OF SKIN.  ANOMALIES FOUND DURING C-SCAN EDDY CURRENT INSPECTION REF EA 5510-01843 REV B PERFORMED INTERIM REPAIR IAW ECRA 5510-02238.
